On the geometry of Riemannian manifolds with a lie structure at infinity

Bernd Ammann, Robert Lauter, Victor Nistor

Research output: Contribution to journalArticle

32 Scopus citations

Abstract

We study a generalization of the geodesic spray and give conditions for noncomapct manifolds with a Lie structure at infinity to have positive injectivity radius. We also prove that the geometric operators are generated by the given Lie algebra of vector fields. This is the first one in a series of papers devoted to the study of the analysis of geometric differential operators on manifolds with Lie structure at infinity.

Original languageEnglish (US)
Pages (from-to)161-193
Number of pages33
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number1-4
DOIs
StatePublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'On the geometry of Riemannian manifolds with a lie structure at infinity'. Together they form a unique fingerprint.

  • Cite this